Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Selection theorems and invariance of Borel pointclasses
HTML articles powered by AMS MathViewer

by Sreela Bhattacharya and S. M. Srivastava PDF
Proc. Amer. Math. Soc. 97 (1986), 707-711 Request permission


We generalize some known selection theorems and give simple proofs of results on the invariance of Borel pointclasses obtained by Saint-Raymond, Jayne and Rogers, and Kunen and Miller.
  • Gabriel Debs, Sélection d’une multi-application à valeurs ${\cal G}_{\delta }$, Acad. Roy. Belg. Bull. Cl. Sci. (5) 65 (1979), no. 5, 211–216 (French). MR 559141
  • Ryszard Engelking, Topologia ogólna, Państwowe Wydawnictwo Naukowe, Warsaw, 1975 (Polish). Biblioteka Matematyczna, Tom 47. [Mathematics Library. Vol. 47]. MR 0500779
  • J. E. Jayne and C. A. Rogers, Invariance of Borel classes in metric spaces, Math. Ann. 263 (1983), no. 3, 323–341. MR 704298, DOI 10.1007/BF01457135
  • J. E. Jayne and C. A. Rogers, The invariance of the absolute Borel classes, Convex analysis and optimization (London, 1980) Res. Notes in Math., vol. 57, Pitman, Boston, Mass.-London, 1982, pp. 118–151. MR 647481
  • Kenneth Kunen and Arnold W. Miller, Borel and projective sets from the point of view of compact sets, Math. Proc. Cambridge Philos. Soc. 94 (1983), no. 3, 399–409. MR 720790, DOI 10.1017/S0305004100000785
  • K. Kuratowski, Topology. Vol. I, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe [Polish Scientific Publishers], Warsaw, 1966. New edition, revised and augmented; Translated from the French by J. Jaworowski. MR 0217751
  • K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 397–403 (English, with Russian summary). MR 188994
  • E. Michael, A theorem on semi-continuous set-valued functions, Duke Math. J. 26 (1959), 647–651. MR 109343
  • Jean Saint-Raymond, Fonctions boréliennes sur un quotient, Bull. Sci. Math. (2) 100 (1976), no. 2, 141–147 (French). MR 460578
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 03E15
  • Retrieve articles in all journals with MSC: 54C65, 03E15
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 707-711
  • MSC: Primary 54C65; Secondary 03E15
  • DOI:
  • MathSciNet review: 845992